Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 148, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 1, 2012, 6:56 PM EDT for 4 counties in Indiana; Boone County, Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 6:56 PM EDT (22:56 UTC)
- Expired
- Jul 1, 2012, 7:33 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY
The radar
The Indianapolis radar (KIND), 119 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:20 PM EDT | HAIL 1.25 | 6 N Holton, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 5:59 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2142 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
500
WUUS51 KILN 012256
SVRILN
INC029-115-137-155-KYC015-012345-
/O.NEW.KILN.SV.W.0148.120701T2256Z-120701T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
SOUTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
RIPLEY COUNTY IN SOUTHEAST INDIANA...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 745 PM EDT.
* AT 651 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR OTTER VILLAGE...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERSAILLES...
MILAN...
MOORES HILL...
DILLSBORO...
AURORA...
GREENDALE...
LAWRENCEBURG...
RISING SUN...
IN ADDITION...REXVILLE...VERSAILLES LAKE...BENHAM...OLEAN...CROSS
PLAINS...FRIENDSHIP...COLD SPRINGS AND MANCHESTER ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHWEST OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR SOUTHEAST
INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.
&&
LAT...LON 3920 8545 3922 8539 3916 8501 3909 8478
3886 8478 3890 8521 3891 8521 3891 8531
3892 8545
TIME...MOT...LOC 2256Z 296DEG 23KT 3910 8529
$$
HATZOS2 follow-up statements
159
WWUS51 KILN 012315
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT SUN JUL 1 2012
INC029-115-137-155-KYC015-012345-
/O.CON.KILN.SV.W.0148.000000T0000Z-120701T2345Z/
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-
715 PM EDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR BOONE...RIPLEY...SOUTHERN DEARBORN...OHIO AND SWITZERLAND
COUNTIES...
AT 713 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR VERSAILLES LAKE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MILAN...MOORES HILL...DILLSBORO...RISING SUN...LAWRENCEBURG AND
AURORA.
IN ADDITION...BENHAM...OLEAN...CROSS PLAINS...FRIENDSHIP...COLD
SPRINGS...MANCHESTER...FARMERS RETREAT AND MOUNT SINAI ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3891 8531 3892 8545 3916 8545 3919 8529
3917 8505 3916 8501 3909 8478 3886 8478
3890 8521 3891 8521
TIME...MOT...LOC 2316Z 292DEG 23KT 3907 8521
$$
HATZOS311
WWUS51 KILN 012333
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT SUN JUL 1 2012
INC029-115-137-155-KYC015-012343-
/O.CAN.KILN.SV.W.0148.000000T0000Z-120701T2345Z/
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-
733 PM EDT SUN JUL 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR BOONE...RIPLEY...SOUTHERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORMS OVER RIPLEY AND DEARBORN COUNTIES HAVE WEAKENED.
THEY ARE STILL CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND PEA
SIZE HAIL.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3891 8531 3892 8545 3916 8545 3919 8529
3917 8505 3916 8501 3909 8478 3886 8478
3890 8521 3891 8521
TIME...MOT...LOC 2333Z 292DEG 23KT 3903 8508
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:08 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 1, 4:08 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT SUN JUL 1 2012
.SYNOPSIS...
DISTURBANCES TRAVELING ALONG A NORTHWEST FLOW ALOFT WILL CONTINUE
TO INTERACT WITH A FRONTAL BOUNDARY AND A VERY WARM AND HUMID
AIRMASS OVER THE NEXT COUPLE OF DAYS. THIS WEATHER REGIME WILL
RESULT IN A CHANCE OF THUNDERSTORMS EACH DAY...WHILE THE PERIOD OF
ABOVE NORMAL TEMPERATURES PERSISTS.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THUNDERSTORM COMPLEX THAT DEVELOPED IN A VERY UNSTABLE AIRMASS
ALONG A FRONTAL BOUNDARY WITH A MODERATELY SHEARED ENVIRONMENT IS
MOVING INTO THE NORTHWEST PART OF THE FA. SEVERE THUNDERSTORM
WATCH 443 IS IN EFFECT THERE UNTIL 8 PM. WENT WITH CAT POPS IN THE
WATCH AREA. FURTHER DEVELOPMENT ALONG THE FRONTAL BOUNDARY IS
EXPECTED SOUTHEAST OF THE WATCH AREA SO SEVERE STORMS MAY DEVELOP
OUTSIDE OF THE CURRENT WATCH.
AFTER WIDESPREAD CONVECTION MOVES EAST AND DIMINISHES WITH LOSS OF
DAYTIME HEATING...THERE WILL STILL BE A LOW CHANCE OF
THUNDERSTORMS OVERNIGHT. TEMPERATURES WILL FALL TO AROUND 70 FOR
LOWS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
WITH THE NEARLY STATIONARY FRONTAL BOUNDARY PARALLEL TO THE
NORTHWEST UPPER FLOW...A CHANCE OF THUNDERSTORMS WILL PERSIST ON
MONDAY. WITH MODELS INDICATING LOWER INSTABILITY...PERHAPS THE
CHANCE FOR SEVERE THUNDERSTORMS WILL BE DIMINISHED COMPARED TO
SUNDAY.
HEAT AND HUMIDITY WILL LINGER WITH HIGHS REACHING THE 9OS AND HEAT
INDICES 100. ISSUED AN EXCESSIVE HEAT WARNING FOR DAYTON AND
CINCINNATI WITH A HEAT ADVISORY FOR THE REST OF THE AREA EXCEPT
FAR NORTH AND EAST COUNTIES.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
STRONG MID/UPR LEVEL RIDGE CENTERED OVER THE NATIONS MID SECTION
PLACING THE OHIO VALLEY AROUND ITS PERIPHERY IN NORTHWESTERLY FLOW
TO BEGIN THE LONG TERM PERIOD. DISTURBANCES EMBEDDED IN THE FLOW
WILL BRING CHANCES FOR CONVECTION THRU THURSDAY. THE MID RIDGE
BUILDS A LTL EAST INTO THE GREAT LAKES LATE THIS WEEK INTO NEXT
WEEKEND. ALTHOUGH CAN NOT RULE OUT ISOLD PRECIP DURG THIS PERIOD
DUE TO LACK OF SIGNIFICANT FORCING AND BUILDING CAP IN THE FORM OF
WARM AIR ALOFT HAVE KEPT THE REGION DRY. WITH THE UPPER LEVEL RIDGE
BUILDING FURTHER EAST AND ASSOCIATED HEIGHT/THICKNESS RISES HAVE
INDICATED A RETURN TO THE EXTREME HEAT WITH HIGHS AROUND 100.
FRONTAL BOUNDARY LOOKS TO PUSH SOUTH INTO THE REGION LATER SUNDAY
INTO NEXT MONDAY.
HAVE TRENDED HIGH TEMPERATURES WARMER THAN MEX GUIDANCE ESPECIALLY
LATE IN THE WEEK INTO NEXT WEEKEND.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST FEW HOURS OF THE
TAFS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID
AFTERNOON AND INTO THE EVENING...IN A HOT AND UNSTABLE AIR MASS
OVER THE OHIO VALLEY. THERE IS NOT MUCH IN THE WAY OF ORGANIZED
FORCING FOR THESE STORMS...SO OVERALL COVERAGE IS UNCERTAIN AND
THE STORMS MAY BE DISORGANIZED. HOWEVER...SOME STRONG STORMS ARE
POSSIBLE GIVEN THE INSTABILITY.
HAVE INCLUDED TIMING FOR VCTS OR VCSH AT THE TAF SITES...FOCUSED
PRIMARILY ON THE DIURNAL CYCLE (AND SLIGHTLY LATER IN TIMING FOR
COLUMBUS). THERE AT LEAST SEEMS TO BE ENOUGH CONFIDENCE TO PUT
THIS IN THE FORECAST FOR NOW...AND EVENTUALLY MORE CONCRETE TIMING
WILL BE ABLE TO BE ADDED.
ISOLATED CONVECTION MAY ALSO PERSIST INTO THE OVERNIGHT
HOURS...BUT CONFIDENCE IS MUCH LOWER FOR THIS PERIOD.
ADDITIONAL STORMS WILL BE POSSIBLE ON MONDAY...AGAIN FAVORING THE
DIURNAL CYCLE.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ042-051>055-
060-062>064-070>073-078>082-088.
HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR OHZ042-051>055-
060-062>064-070>073-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ061-
077.
EXCESSIVE HEAT WARNING FROM NOON TO 8 PM EDT MONDAY FOR OHZ061-
077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOSHazardous weather outlook, Jul 1, 6:03 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 603 PM EDT SUN JUL 1 2012 INZ050-058-059-OHZ042-051>053-060-062-022215- WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-GREENE- 603 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ026-034-035-043-044-022215- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN- 603 PM EDT SUN JUL 1 2012 ...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ066-073>075-080-KYZ089>100-OHZ054-055-063-064-070>073-078>082-088- 022215- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 603 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ045-046-056-065-074-022215- UNION OH-DELAWARE-LICKING-FAIRFIELD-HOCKING- 603 PM EDT SUN JUL 1 2012 ...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ077-022215- HAMILTON- 603 PM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ061-022215- MONTGOMERY- 603 PM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 1, 6:41 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL CHILLICOTHE 39.34N 82.99W
07/01/2012 M2.00 INCH ROSS OH TRAINED SPOTTER
&&
ASLLocal storm report, Jul 1, 6:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
07/01/2012 M58 MPH FRANKLIN OH AWOS
&&
ASLLocal storm report, Jul 1, 6:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG OBETZ 39.88N 82.94W
07/01/2012 FRANKLIN OH TRAINED SPOTTER
SEVERAL BRANCHES DOWN.
&&
KURZLocal storm report, Jul 1, 6:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL FAIRFIELD 39.33N 84.54W
07/01/2012 E0.88 INCH BUTLER OH TRAINED SPOTTER
&&
HUGHESLocal storm report, Jul 1, 6:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL SHARONVILLE 39.28N 84.41W
07/01/2012 E0.88 INCH HAMILTON OH TRAINED SPOTTER
&&
ASLLocal storm report, Jul 1, 6:56 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 E LEBANON 39.43N 84.19W
07/01/2012 M1.25 INCH WARREN OH NWS EMPLOYEE
MAINLY 1 INCH HAIL BUT A FEW UP TO 1.25 INCHES.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 5:55 AM EDT | Special Weather Statement | ILN | Switzerland | 2 hr |
| Jul 1, 7:18 AM EDT | Special Weather Statement | ILN | Ohio, Ripley, Switzerland | 42 min |
| Jul 1, 7:59 AM EDT | Special Weather Statement | ILN | Ohio, Ripley, Switzerland | 46 min |
| Jul 1, 3:24 PM EDT | Heat Advisory | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 29 hr |
| Jul 1, 5:18 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 57 min |
| Jul 1, 5:35 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 40 min |
| Jul 1, 6:32 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 58 min |
| Jul 1, 7:16 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 44 min |
| Jul 1, 7:22 PM EDT | Special Weather Statement | ILN | Campbell | 53 min |
| Jul 1, 7:52 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.